# SDR MASA98071

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND PORTABLE EMERGENCY LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.  (M)
